# SDR SCNA20230531172

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00228: CORROSION ON FLOOR BEAMAT STA 344 LBL10 APPROX. - - - RESOLUTION: AFTER FURTHER INVESTIGATION FOUND CORROSION TO BE OUT OF LIMITS ON FLOOR BEAM AT STA344 LBL 10 APPROX INSTALLED A REPAIR IAW ER 23-10-01666 REV IR ENG-53SCA-11146-REV00. REPLACED INTERCOSTAL, TRIMMED OUT CORNER OF INTERCOSTAL.
